Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 578672, 10 pages
http://dx.doi.org/10.1155/2014/578672
Research Article

The Existence of Positive Solutions for a Fourth-Order Difference Equation with Sum Form Boundary Conditions

1School of Electrical Engineering, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China
2College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 10 March 2014; Accepted 13 May 2014; Published 17 July 2014

Academic Editor: Abdul Latif

Copyright © 2014 Yanping Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanping Guo, Xuefei Lv, Yude Ji, and Yongchun Liang, “The Existence of Positive Solutions for a Fourth-Order Difference Equation with Sum Form Boundary Conditions,” Abstract and Applied Analysis, vol. 2014, Article ID 578672, 10 pages, 2014. https://doi.org/10.1155/2014/578672.